# SDR UIEA200800108

- Difficulty date: April 4, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 95,369 hours, 19,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Cracked
- Location: Bs 1785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK DAMAGED AT BS 1785, LBL 99.  ACCOMPLISHED PERMANENT REPAIR AS PER B747-200 SRM 53-10-05, FIG 1A, SHEET 1, 2 AND 4.  ALSO, REFERENCE ATLAS AIR EO NR 4753B139.
